# SDR MASA2013050952425

- Difficulty date: May 9, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 20,977 hours, 17,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT BLINKING ON PRE-FLIGHT INSPECTION.   REPLACED FLASHLIGHT BATTERY.
